MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG TRUSYSTEM 7500; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 4091000
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the table shut down and would not move despite reset and reboot of table.According to the customer they could not move the table with the column keypad.No harm or impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
Customer reported that the table shut down and would not move despite reset and reboot of table.According to the customer they could not move the table with the column keypad.No harm or impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The log files of the device were reviewed and it could be confirmed a loss of function was recorded.According to the customer the tabletop was removed manually from the column after the event and surgical procedure.Following this the device was working as intended.A concrete root cause could not be determined.It is possible that a loss of contact between column and tabletop caused the malfunction.The loss of contact may have occurred by a foreign object between those two parts or a not correct fixed tabletop onto the column.No repair or exchange of a part was necessary.Based on this, no further action is required.

Brand Name
TRUSYSTEM 7500
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key16033015
Report Number3007143268-2022-00031
Device Sequence Number17940355
Product Code GDC
UDI-Device Identifier00887761984455
UDI-Public887761984455
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4091000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown